# SDR AWXA200500884

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED EXFOLIATION CORROSION ON WEB, LOCATED AT -Y1180, FROM FS 69 TO FS 70.  MAINTENANCE REMOVED CORRODED WEB FROM FS 69 TO FS 70, -Y1180 IAW AIRBUS SRM 51-72-11 PAGE 1 AND 2.  INSTALLED NEW WEB IAW AIRBUS SRM 51-72-11 PAGES 1 AND 2.
